American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] D. S. Lubinsky. Sharp estimates for the maximum over minimum modulus of rational functions. Proc. Amer. Math. Soc. 129 (2001) 3519-3529. MR 1860483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mircea Martin. Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis. Proc. Amer. Math. Soc. 126 (1998) 2863-2871. MR 1451820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. P. Zhou. On the M\"untz rational approximation rate . Proc. Amer. Math. Soc. 121 (1994) 179-183. MR 1204388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. B. Borwein, A. Kroó, R. Grothmann and E. B. Saff. The density of alternation points in rational approximation . Proc. Amer. Math. Soc. 105 (1989) 881-888. MR 948147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gerhard Gierz and Boris Shekhtman. On approximation by rationals from a hyperplane . Proc. Amer. Math. Soc. 96 (1986) 452-454. MR 822438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John N. McDonald. Approximation by quotients of rational inner functions . Proc. Amer. Math. Soc. 74 (1979) 299-300. MR 524304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. D. Chandler. A generalization of a theorem of S. N. Bernstein . Proc. Amer. Math. Soc. 63 (1977) 95-100. MR 0433086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arne Magnus and Jan Wynn. On the Pad\'e table of ${\rm cos}z$ . Proc. Amer. Math. Soc. 47 (1975) 361-367. MR 0367516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1